# SDR FDEA201905291180

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 74,905 hours, 21,379 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APP. ATH. EICAS DISPLAYED TE FLAP DISAGREE  (WITH FLAPS 20). RAN QRH. PERFORMED FIM 27-51 FAULT 811. UNABLE TO DUPLICATE THE FAULT FLAP SLAT ELEX UNIT 1 2 3 WITH NO EXIST FAULTS. IN FAULT HISTORY "0" - MSG 30S FLAP DISAGREE INTERM. OPERATIONAL TEST OF FLAPS/SLATS AIW AMM 27-51-00-5 PERFORMED SATISFACTORY. A/C OK  FOR SERVICE.
